Robust reliable sampled-data control for switched systems with application to flight control

Full text for this resource is not available from the Research Repository.

Sakthivel, R, Joby, M, Shi, Peng ORCID: 0000-0003-2668-7616 and Mathiyalagan, K (2016) Robust reliable sampled-data control for switched systems with application to flight control. International Journal of Systems Science, 47 (15). 3518 - 3528. ISSN 0020-7721

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37577
DOI https://doi.org/10.1080/00207721.2015.1090041
Official URL https://www.tandfonline.com/doi/abs/10.1080/002077...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords Lyapunov– Krasovskii functional; average-dwell time; closed-loop switched system; Schur complement; Jensen’s integral inequality; linear matrix inequalities
Citations in Scopus 27 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login